Alert archive / Wisconsin / Gale Warnings in 2019

Gale Warning 52, NWS Milwaukee, WI

December 9, 2019

NWS Milwaukee, WI issued this gale warning at Dec 9, 2019, 3:11 AM CST. It took effect at Dec 9, 2019, 6:00 PM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 9, 2019, 3:11 AM CST (09:11 UTC)
In effect from
Dec 9, 2019, 6:00 PM CST
Expired
Dec 10, 2019, 2:00 AM CST
In force
8 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

194 
WHUS73 KMKX 090911
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
311 AM CST Mon Dec 9 2019

...STRONG WINDS WILL DEVELOP THIS EVENING...

LMZ080-675-777-779-876-878-091800-
/O.NEW.KMKX.GL.W.0052.191210T0000Z-191210T0800Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
311 AM CST Mon Dec 9 2019

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 2 AM CST
TUESDAY...

* WHAT...West winds 20 to 25 kt with gusts up to 35 kt and waves 
  5 to 8 feet expected.

* WHERE...Southern Portions of Lake Michigan. 

* WHEN...From 6 PM this evening to 2 AM CST Tuesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-091800-
/O.NEW.KMKX.SC.Y.0112.191209T2200Z-191210T1200Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
311 AM CST Mon Dec 9 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
6 AM CST TUESDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and
  waves 2 to 4 feet expected.

* WHERE...Sheboygan WI to Winthrop Harbor IL.

* WHEN...From 4 PM this afternoon to 6 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Wagner
4 follow-up statements
426 
WHUS73 KMKX 091449
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
849 AM CST Mon Dec 9 2019

...DENSE FOG REDUCING VISIBILITIES THIS MORNING...
...STRONG WINDS WILL DEVELOP THIS EVENING...

LMZ080-675-777-779-876-878-092300-
/O.NEW.KMKX.MF.Y.0037.191209T1449Z-191209T1800Z/
/O.CON.KMKX.GL.W.0052.191210T0000Z-191210T0800Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
849 AM CST Mon Dec 9 2019

...DENSE FOG ADVISORY IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 2 AM
CST TUESDAY...

* WHAT...For the Gale Warning, west winds 20 to 30 kt with gusts 
  up to 35 kt and waves 7 to 10 feet expected. For the Dense Fog 
  Advisory, dense fog will reduce visibility to less than one 
  mile.

* WHERE...Portions of Lake Michigan. 

* WHEN...For the Gale Warning, from 6 PM this evening to 2 AM 
  CST Tuesday. For the Dense Fog Advisory, until noon CST today.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

LMZ643>646-092300-
/O.NEW.KMKX.MF.Y.0037.191209T1449Z-191209T1800Z/
/O.CON.KMKX.SC.Y.0112.191209T2200Z-191210T1200Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
849 AM CST Mon Dec 9 2019

...DENSE FOG ADVISORY IN EFFECT UNTIL NOON CST TODAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 6 AM CST TUESDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce 
  visibility to less than one mile. For the Small Craft 
  Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt 
  expected.

* WHERE...Sheboygan to Port Washington WI, Port Washington to 
  North Point Light WI, North Point Light to Wind Point WI and 
  Wind Point WI to Winthrop Harbor IL.

* WHEN...For the Dense Fog Advisory, until noon CST today. For 
  the Small Craft Advisory, from 4 PM this afternoon to 6 AM CST 
  Tuesday.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

LMZ669-671-673-870-872-874-091800-
/O.NEW.KMKX.MF.Y.0037.191209T1449Z-191209T1800Z/
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
849 AM CST Mon Dec 9 2019

...DENSE FOG ADVISORY IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Dense fog will reduce visibility to one mile or less. 

* WHERE...Portions of Lake Michigan. 

* WHEN...Until noon CST today.

* IMPACTS...Low visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$
785 
WHUS73 KMKX 092034
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
234 PM CST Mon Dec 9 2019

...STRONG WINDS WILL DEVELOP THIS EVENING...

LMZ080-675-777-779-876-878-100445-
/O.CON.KMKX.GL.W.0052.191210T0000Z-191210T0800Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
234 PM CST Mon Dec 9 2019

...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 2 AM
CST TUESDAY...

* WHAT...West winds 20 to 30 kt with gusts up to 35 kt and waves 7
  to 10 feet expected. 

* WHERE...Portions of Lake Michigan.

* WHEN...6 PM this evening to 2 AM CST Tuesday. 

* IMPACTS...Strong winds will cause hazardous waves which could
  capsize or damage vessels and reduce visibility. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-100445-
/O.CON.KMKX.SC.Y.0112.191209T2200Z-191210T1200Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
234 PM CST Mon Dec 9 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt 
  expected.

* WHERE...Sheboygan to Port Washington WI, Port Washington to 
  North Point Light WI, North Point Light to Wind Point WI and 
  Wind Point WI to Winthrop Harbor IL.

* WHEN...through 6 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
710 
WHUS73 KMKX 092355
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
555 PM CST Mon Dec 9 2019

...WESTERLY GALES TONIGHT FOR FAR SOUTHERN LAKE MICHIGAN...

LMZ080-675-777-779-876-878-100800-
/O.CON.KMKX.GL.W.0052.191210T0000Z-191210T0800Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
555 PM CST Mon Dec 9 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM CST TUESDAY...

* WHAT...West winds 20 to 30 kt with gusts up to 35 kt and waves 
  7 to 10 feet expected.

* WHERE...Portions of Lake Michigan.

* WHEN...6 PM this evening to 2 AM CST Tuesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-100800-
/O.CON.KMKX.SC.Y.0112.000000T0000Z-191210T1200Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
555 PM CST Mon Dec 9 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt 
  expected.

* WHERE...Sheboygan to Port Washington WI, Port Washington to 
  North Point Light WI, North Point Light to Wind Point WI and 
  Wind Point WI to Winthrop Harbor IL.

* WHEN...Through 6 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
418 
WHUS73 KMKX 100319
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
919 PM CST Mon Dec 9 2019

...WESTERLY GALES TONIGHT FOR FAR SOUTHERN LAKE MICHIGAN...

LMZ080-675-777-779-876-878-100800-
/O.CON.KMKX.GL.W.0052.000000T0000Z-191210T0800Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
919 PM CST Mon Dec 9 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM CST TUESDAY...

* WHAT...West winds 25 to 30 kt with gusts up to 35 kt and waves 
  7 to 10 feet expected.

* WHERE...Portions of Lake Michigan.

* WHEN...6 PM this evening to 2 AM CST Tuesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-101130-
/O.CON.KMKX.SC.Y.0112.000000T0000Z-191210T1200Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
919 PM CST Mon Dec 9 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt 
  expected.

* WHERE...Sheboygan to Port Washington WI, Port Washington to 
  North Point Light WI, North Point Light to Wind Point WI and 
  Wind Point WI to Winthrop Harbor IL.

* WHEN...Through 6 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Dec 8, 11:33 PM CST, 3 hours 38 minutes earlier.

Area forecast discussion, Dec 8, 11:33 PM CST, 3 hours 38 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1133 PM CST Sun Dec 8 2019

.UPDATE...Patchy light DBZ showing up on KMKX WSR-88D but have yet
to see any drizzle reported at ASOS/AWOS. Did receive a report
from incoming employee of very light drizzle on windshield.
Expanding area of thicker clouds spreading north. Temps and dewpts
rising accordingly, but possibly some light drizzle may fall on
pavement that will be slightly below freezing. Fortunately, the
more expansive light precip should hold off until later tonight
allowing some time for pavement and surface temps to warm a bit.

&&

.AVIATION(06Z TAFS)...MVFR ceilings spreading across southern WI,
and should overspread the area next several hours. Still expect
ceilings to lower to IFR as low level convergence increases
resulting in areas of light rain and drizzle developing. Temps in
the north may not have time to warm above freezing before the
light drizzle develops, which could result in a light glazing
later tonight. Pockets of dense fog may also develop late tonight
into Monday morning.

&&

.PREV DISCUSSION... (Issued 931 PM CST Sun Dec 8 2019)

UPDATE...Clearing over the northern areas has allowed temps to
fall into the 25 to 30 degree range in some areas. Meanwhile,
farther south, temperatures remain in the mid 30s to around 40. As
the low level winds increase from the east to southeast, deeper
low level moisture should spread across southern WI during the
night. Along with the thickening clouds, temps should bounce back
into the 30s. The increasing convergence should also result in
areas of light rain and drizzle developing after midnight. Still a
concern that pavement and surface temperatures will be hovering
around freezing in the northwest areas including the WI Dells when
the light liquid precip begins late tonight or early Monday. Not
enough confidence at this point to post an Advisory, so will be
keeping a close eye on this potential through the late night.

MARINE...Winds will turn from the north to the east to northeast
overnight across the northern part of Lake Michigan, north of a
low pressure boundary setting up over the southern part of the
lake. Lighter south to southeast winds will persist over most of
the southern open waters. Gusty north to northwest winds can be
expected in the wake of passing low pressure later Monday into
Monday night.

PREV DISCUSSION... (Issued 557 PM CST Sun Dec 8 2019)

UPDATE...Increasing low level convergence along strengthening low
level trof and increasing low level moisture should result in
areas of light rain and drizzle developing overnight. Will need to
keep a close eye on pavement and low level temperatures overnight.
Partial clearing across the northern CWA has allowed temps to fall
into the low to mid 30s early this evening. Temps may even fall a
few more degrees before stabilizing and then increasing later in
the night as the deeper low level moisture pushes across the area.
Never the less, temperatures in the far north may remain around
freezing, increasing the threat for a period of light freezing
rain or drizzle that may affect the Monday morning commute. Expect
low clouds and areas of fog to accompany the light rain and
drizzle overnight.

AVIATION(00Z TAFS)...Expect low IFR ceilings to spread across
southern WI overnight along with areas of light rain and drizzle.
Fog will accompany the light precipitation. The fog could become
localized dense.

PREV DISCUSSION... (Issued 225 PM CST Sun Dec 8 2019)

SHORT TERM...

Tonight - Confidence...Medium
A frontal boundary sagging southeast from northern WI will
gradually weaken somewhat, however as low pressure approaches from
the central Plains, there will be an increase in low level moist
advection with a lingering 850 baroclinic zone. Would expect
stratus/fog/drizzle to evolve later in the night. The meso models
show this with very light precipitation developing in the
southeast and then advancing north/northwest throughout the area.
By and large it looks like the cloud cover streaming northeast
should keep temps from falling off too much. The far northwest cwa
would be most vulnerable to any freezing potential very late in
the night and the confidence of this is too low to issue any
advisory at this juncture.

Monday and Monday night - Confidence...Medium
After the initial moisture surge there may be a lull in precip
for a time before the mid level energy and cold front bring
another round of precipitation. Low clouds/fog and perhaps some
drizzle will linger with broad surface/850 low in the area. As
colder air air works in there will be the potential for some mix
and then a change to all snow. Accums still look on the light side
with any amounts an inch or less and more towards the northern
portion of the forecast area during the afternoon and early
evening. Some drying in the dendritic growth zone may result in
some patchy freezing drizzle at times. Precipitaion will shift
quickly Monday evening with the cold advection on northwest winds
becoming prevalent.

LONG TERM...

Tuesday through Thursday Night - Confidence...High
A deep upper level trough will allow arctic air to impact the
area Tuesday through Wednesday night. Highs will mainly be in the
teens to low 20s with overnight lows in the single digits to near
zero towards central Wisconsin. Wind chills during this time will
single digits and teens during the day and below zero overnight.
Dry air will be in place with sunny skies until a shortwave moves
through northern Wisconsin Thursday. Some light snow will be
possible Thursday afternoon towards central Wisconsin but better
chances are farther north. Warmer temperatures are expected
Thursday with highs in the upper 20s to low 30s and wind chills in
the single digits to teens.

Friday through Sunday - Confidence...Medium
The pattern becomes more active in the extended with signs for a
few shortwave troughs moving through. There is some uncertainty
with the track and timing of these waves that could bring some
rain and snow to the area. Have some slight chances in for now.
Highs are expected to be in the mid to upper 30s with cooler
temperatures for Sunday as a cold front moves through.

AVIATION(21Z TAFS)...VFR conditions expected into early this
evening. High level cloudiness continues to stream wsw-ene. Lower
ceilings well to our northwest behind frontal boundary. Still
expecting light rain or drizzle to develop across the area esp
after 06z or so. Cigs/vsbys will be heading down as airmass continues
to moisten up, so some LIFR conditions are quite plausible very
late tonight into Monday. Precipitation will trend to a mix and
some light snow Monday afternoon into the early evening as colder
air wraps in behind a cold front with precip likely to wind down
rather quickly. With the loss of ice crystals during this time
some spotty freezing drizzle is possible as well.

MARINE...Pressure gradient slackening as trough approaches from
central WI. Gale warning has expired and will let the small craft
advisory do the same at 21z. Next focus will be the uptick in
winds on Monday evening in the wake of the cold front. Northwest
winds may gust high enough to warrant the need for a small craft
advisory Monday night, but at this time it looks as if the open
lake gusts would remain below gale criteria.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Update...MBK
Tonight/Monday and Aviation/Marine...MBK
Monday Night through Sunday...RAR
Hazardous weather outlook, Dec 8, 6:10 PM CST, 9 hours 1 minute before
Hazardous Weather Outlook...UPDATED
National Weather Service Milwaukee/Sullivan WI
610 PM CST Sun Dec 8 2019

WIZ046-047-051-052-056>060-062>072-100015-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
610 PM CST Sun Dec 8 2019

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

There is a chance for light freezing rain and drizzle causing a
light glaze and resultant slippery roads late tonight across
portions of south central Wisconsin, mainly north of Madison.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Wind chills Tuesday night into Wednesday morning are expected to
fall to between 5 and 15 degrees below zero.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-100015-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
610 PM CST Sun Dec 8 2019

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Brisk northwest winds may result in a Small Craft Advisory Monday
night.

Much colder air will build into the region Monday night and
Tuesday will lead to a risk for freezing spray through the middle
of the week.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-100015-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
610 PM CST Sun Dec 8 2019

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Tonight

Fog may become dense across the southern Lake Michigan open waters
late tonight.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Areas of dense fog may affect the southern Lake Michigan open
waters on Monday.

A much colder airmass spreading into the region Monday night and
Tuesday will lead to freezing spray conditions...mainly Tuesday
night through Wednesday night.

www.weather.gov/mkx

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 3:11 AM CSTSmall Craft AdvisoryMKX30 hr
Dec 9, 8:31 AM CSTSpecial Weather StatementMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 12 more29 min
Dec 9, 8:49 AM CSTMarine Dense Fog AdvisoryMKX3 hr
Dec 9, 11:41 AM CSTWinter Weather AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more5 hr

Nearby

Gale Warnings in Wisconsin, 2019Every gale warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.